Alert archive / Texas / Flash Flood Warnings in 2022

Flash Flood Warning 62, NWS Midland/Odessa, TX

August 29, 2022Culberson County, Loving County, Reeves County, Texas; Eddy County, New Mexico

NWS Midland/Odessa, TX issued this flash flood warning at Aug 29, 2022, 6:58 PM CDT for Culberson County, Loving County, Reeves County, Texas; Eddy County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2022, 6:58 PM CDT (23:58 UTC)
Expired
Aug 29, 2022, 9:00 PM CDT
In force
2 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Eddy County, NM, Culberson County, TX, Loving County, TX, Reeves County, TX

The radar

The Midland/Odessa radar (KMAF), 157 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 12.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2022-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 982 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2022-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
982 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

394 
WGUS54 KMAF 292358
FFWMAF
NMC015-TXC109-301-389-300200-
/O.NEW.KMAF.FF.W.0062.220829T2358Z-220830T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
558 PM MDT Mon Aug 29 2022

The National Weather Service in Midland/Odessa has issued a

* Flash Flood Warning for...
  Southeastern Eddy County in southeastern New Mexico...
  Northeastern Culberson County in southwestern Texas...
  Northwestern Reeves County in southwestern Texas...
  Northwestern Loving County in western Texas...

* Until 800 PM MDT /900 PM CDT/.

* At 558 PM MDT /658 PM CDT/, Doppler radar indicated thunderstorms 
  producing heavy rain across the warned area. Between 1.5 and 2.5 
  inches of rain have fallen. The expected rainfall rate is 1 to 2 
  inches in 1 hour. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Red Bluff Reservoir and Red Bluff.

This includes the following streams and drainages...
  Owl Draw, Pecos River, Salt Creek, Delaware River and Red Bluff 
  Draw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3211 10407 3212 10374 3205 10372 3200 10372
      3200 10371 3189 10369 3188 10386 3187 10413

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Devin Chehak
1 follow-up statement
666 
WGUS74 KMAF 300053
FFSMAF

Flash Flood Statement
National Weather Service Midland/Odessa TX
653 PM MDT Mon Aug 29 2022

NMC015-TXC109-301-389-300200-
/O.CON.KMAF.FF.W.0062.000000T0000Z-220830T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eddy NM-Culberson TX-Loving TX-Reeves TX-
653 PM MDT Mon Aug 29 2022 /753 PM CDT Mon Aug 29 2022/

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM MDT/9 PM CDT/ 
THIS EVENING FOR SOUTHEASTERN EDDY, NORTHEASTERN CULBERSON, 
NORTHWESTERN REEVES AND NORTHWESTERN LOVING COUNTIES...

At 653 PM MDT /753 PM CDT/, Doppler radar indicated thunderstorms 
producing heavy rain across the warned area. Between 1.5 and 2.5 
inches of rain have fallen. Additional rainfall amounts up to 1 inch 
are possible in the warned area. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Red Bluff Reservoir and Red Bluff.

This includes the following streams and drainages...
  Owl Draw, Salt Creek, Red Bluff Draw, Delaware River and Pecos 
  River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3211 10407 3212 10374 3205 10372 3200 10372
      3200 10371 3189 10369 3188 10386 3187 10413

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 6:26 PM CDT, 32 minutes earlier.

Area forecast discussion, Aug 29, 6:26 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
626 PM CDT Mon Aug 29 2022

...New AVIATION...

.SHORT TERM...
(This afternoon through Tuesday night)
Issued at 218 PM CDT Mon Aug 29 2022

Current radar shows scattered showers and thunderstorms developing
in the Davis Mountains and other higher elevations west of the Pecos
River. This convection is driven by abundant low level moisture and
afternoon heating. More activity is expected to develop later this
evening in eastern New Mexico and the South Plains and push south
into the Permian Basin and Big Bend tonight into tomorrow. The
storms tonight will be caused by the combination of a developing
upper low pressure system combined with the arrival of a cold front
greatly destabilizing the atmosphere. A large portion of the area
should see rainfall amounts of up to one half inch with isolated
locations of one to three inches possible. Twelve months of near
record drought is hard to overcome so the ground can still take some
rainfall, however recent rains have been impressive so the threat
for flash flooding exists and a Flash Flood Watch remains in effect.
Cannot rule out a few storms becoming marginally severe with
strong winds being a threat though the biggest concern should be
on flooding.

Cooler air moves in behind the cold front tomorrow and will be felt
with highs struggling to reach the lower 80s. The cooler air should
stabilize the lower levels of the atmosphere and reduce the
convection some, though with the upper level low still lingering
over the area there will still be enough instability to maintain the
rain and flood threat. Tuesday night the rain intensity will
diminish over the Permian Basin and the heavy rain focus will shift
to Davis Mountains and Big Bend where northeasterly flow behind the
cold front will favor orographic lift.

&&

.LONG TERM...
(Wednesday through  Sunday)
Issued at 218 PM CDT Mon Aug 29 2022

Wednesday will continue the chance for heavy rainfall and
localized flooding, although the rain chances will slowly fade
from northeast to southwest during the afternoon and evening as
the inverted trough axis pulls west-southwestward. The area of
interest for long duration rainfall will lie over SW TX with
precip maxima depicted over the high terrain across the Davis
Mtns to the NW up to the Guadalupe's. The key component will be
the prolonged ENE flow providing an upslope component to the
aforementioned area. This is where the risk of another 0.5-1" of
rainfall will be prominent for Wednesday with the rest of the
region seeing numerous showers/storms pressing westward in the
flow. Additional 0.1-0.5" of precipitation is possible in any area
impacted by multiple convective cells. Highs for Wednesday will
remain below normal thanks to prolonged cloud cover. Temps in the
70s and 80s will encompass the entire region.

Thursday and beyond maintains a non-zero chance for convection,
but the main event will be over as the inverted trough axis pivots
out to Chihuahua. A budding ridge across the Great Basin will
develop by the end of the week placing the entire region under the
southeast flank of the ridge axis. Southeast low-level flow will
keep the area under above-normal boundary layer saturation, which
should provide enough instability in the PM for some diurnally
driven shower/storm development. This is more climatological
comparatively, so the impacts will be what we normally expect
this time of year. Highs will rebound back to the mid-upper 80s,
but the long range is void of any truly hot weather. Lows will be
cool through the extended as well with temps in the 60s for many.

&&

.AVIATION...
(00Z TAFS)
Issued at 610 PM CDT Mon Aug 29 2022

Scattered TSRA currently across southeast New Mexico will likely
bring impacts to HOB for the next few hours, though decreasing
confidence in any storms making it to CNM. Have added TEMPO to INK
and MAF as short term trends suggest the current convective
complex to the north and west will move through later this
evening. Convection will aid in the southward progression of a
cold front, which will bring a northerly wind shift from north to
south late overnight. MVFR CIGs still apppear possible behind the
front, with highest confience at MAF, though are possible at
HOB/INK as well. Otherwise, VFR conditions will prevail.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               69  85  69  85 /  70  80  60  60
Carlsbad                 66  83  66  80 /  70  80  70  70
Dryden                   72  85  70  83 /  40  80  70  80
Fort Stockton            67  80  67  80 /  60  80  70  80
Guadalupe Pass           61  74  61  72 /  40  70  60  70
Hobbs                    65  82  66  81 /  80  80  60  60
Marfa                    61  77  61  75 /  60  80  70  80
Midland Intl Airport     68  83  69  82 /  70  80  70  70
Odessa                   69  82  69  82 /  70  80  70  70
Wink                     68  83  68  82 /  70  80  70  70

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch through Tuesday evening for Andrews-Borden-Central
     Brewster County-Chinati Mountains-Chisos Basin-Crane-Davis
     Mountains-Davis Mountains Foothills-Dawson-Eastern
     Culberson County-Ector-Gaines-Glasscock-Guadalupe Mountains
     Above 7000 Feet-Guadalupe and Delaware Mountains-Howard-
     Loving-Lower Brewster County-Marfa Plateau-Martin-Midland-
     Mitchell-Pecos-Presidio Valley-Reagan-Reeves County Plains-
     Scurry-Terrell-Upton-Van Horn and Highway 54 Corridor-Ward-
     Winkler.

NM...Flood Watch through Tuesday evening for Central Lea County-Eddy
     County Plains-Guadalupe Mountains of Eddy County-Northern
     Lea County-Southern Lea County.

&&

SHORT TERM...10
LONG TERM....87
AVIATION...16
Hazardous weather outlook, Aug 29, 1:45 PM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
145 PM CDT Mon Aug 29 2022

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-301845-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
145 PM CDT Mon Aug 29 2022 /1245 PM MDT Mon Aug 29 2022/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

Thunderstorms are likely this afternoon and evening, across much of
the region. Any storms that do develop will be accompanied by
frequent lightning, small hail, gusty winds, and heavy rainfall. A
Flash Flood Watch is in effect for the entire area.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms and heavy rainfall are possible Tuesday through
Friday. Widespread rainfall will occur on Tuesday with a heightened
chance of flash flooding due to persistent rainfall. A Flash Flood
Watch is in effect through Tuesday for the entire area until Tuesday
evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Special weather statement, Aug 29, 4:53 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
353 PM MDT Mon Aug 29 2022

NMZ029-033-034-292300-
Southern Lea County NM-Northern Lea County NM-Central Lea County NM-
353 PM MDT Mon Aug 29 2022

...Strong thunderstorms will impact portions of central Lea County
through 500 PM MDT...

At 353 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles west of McDonald to 20 miles southwest
of Eunice Airport. Movement was east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hobbs, Lovington, Eunice, Tatum, Monument, Humble City, Eunice
Airport, McDonald, Gladiola, Tatum Airport, Lea County Regional
Airport, Industrial Airpark and Oil Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3335 10315 3215 10314 3225 10371 3326 10373
TIME...MOT...LOC 2153Z 265DEG 18KT 3319 10358 3234 10356

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

16
Special weather statement, Aug 29, 5:07 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
407 PM MDT Mon Aug 29 2022

NMZ028-033-034-292300-
Southern Lea County NM-Eddy County Plains NM-Central Lea County NM-
407 PM MDT Mon Aug 29 2022

...A strong thunderstorm will impact portions of east central Eddy
and west central Lea Counties through 500 PM MDT...

At 407 PM MDT, Doppler radar was tracking a strong thunderstorm 21
miles northeast of Loving, or 26 miles east of Carlsbad, moving
northeast at 5 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Halfway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3233 10383 3251 10391 3267 10369 3241 10355
TIME...MOT...LOC 2207Z 243DEG 5KT 3246 10379

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

16
Special weather statement, Aug 29, 5:54 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
554 PM CDT Mon Aug 29 2022

NMZ028-033-034-TXZ059-273-292345-
Southern Lea County NM-Eddy County Plains NM-Central Lea County NM-
Loving TX-Eastern Culberson County TX-
554 PM CDT Mon Aug 29 2022

...A strong thunderstorm will impact portions of southeastern Eddy,
southern Lea, northwestern Reeves, northeastern Culberson and
northwestern Loving Counties through 645 PM CDT/545 PM MDT/...

At 554 PM CDT/454 PM MDT/, Doppler radar was tracking a strong
thunderstorm 14 miles east of Loving, or 22 miles east of Carlsbad,
moving southwest at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eunice, Eunice Airport, Malaga and Red Bluff Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3252 10389 3249 10306 3248 10306 3199 10353
      3197 10395 3199 10395 3198 10397 3200 10399
      3200 10402 3197 10403 3196 10432
TIME...MOT...LOC 2254Z 030DEG 13KT 3234 10386

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Special weather statement, Aug 29, 5:56 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
456 PM MDT Mon Aug 29 2022

NMZ029-292330-
Northern Lea County NM-
456 PM MDT Mon Aug 29 2022

...A strong thunderstorm will impact portions of northeastern Lea
County through 530 PM MDT...

At 456 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bledsoe, or 21 miles southwest of Morton. This storm was nearly
stationary.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern Lea
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3328 10306 3342 10334 3357 10319 3357 10305
TIME...MOT...LOC 2256Z 037DEG 2KT 3355 10307

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Special weather statement, Aug 29, 6:13 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
613 PM CDT Mon Aug 29 2022

NMZ033-TXZ045-292345-
Central Lea County NM-Gaines TX-
613 PM CDT Mon Aug 29 2022

...A strong thunderstorm will impact portions of east central Lea and
west central Gaines Counties through 645 PM CDT/545 PM MDT/...

At 613 PM CDT/513 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Humble City, or 8 miles west of Hobbs, moving
southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hobbs, Monument, Humble City, Industrial Airpark, Knowles and Lea
County Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3276 10341 3289 10326 3280 10299 3253 10326
TIME...MOT...LOC 2313Z 316DEG 20KT 3277 10328

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 29, 6:43 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
643 PM CDT Mon Aug 29 2022

NMZ033-034-TXZ045-050-300030-
Southern Lea County NM-Central Lea County NM-Andrews TX-Gaines TX-
643 PM CDT Mon Aug 29 2022

...A strong thunderstorm will impact portions of east central Lea,
northwestern Andrews and southwestern Gaines Counties through 730 PM
CDT/630 PM MDT/...

At 643 PM CDT/543 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Monument, or 10 miles northwest of Eunice, moving
east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hobbs, Eunice, Monument, Nadine, Eunice Airport, Oil Center and Lea
County Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3241 10342 3262 10342 3275 10298 3249 10289
TIME...MOT...LOC 2343Z 254DEG 16KT 3255 10328

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

91

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 7:43 PM CDTAreal Flood AdvisoryMAFAndrews, Ector, Martin, Midland2 hr
Aug 28, 7:44 PM CDTSpecial Weather StatementMAFEctor, Glasscock, Midland46 min
Aug 28, 7:48 PM CDTAreal Flood AdvisoryMAFReagan, Upton117 min
Aug 28, 8:01 PM CDTAreal Flood AdvisoryMAFEctor, Midland119 min
Aug 28, 8:04 PM CDTSpecial Weather StatementMAFBorden, Dawson41 min
Aug 28, 8:26 PM CDTDust Storm AdvisoryMAFAndrews, Borden, Dawson, Gaines, Howard, Martin34 min
Aug 28, 8:32 PM CDTFlash Flood WarningMAFEctor3 hr
Aug 28, 8:35 PM CDTSpecial Weather StatementMAFBorden40 min
Aug 28, 8:58 PM CDTDust Storm AdvisoryMAFBorden, Dawson, Howard, Martin, Mitchell, Scurry32 min
Aug 28, 9:01 PM CDTSpecial Weather StatementMAFWinkler44 min
Aug 28, 9:19 PM CDTSevere Thunderstorm WarningMAFWard, Winkler56 min
Aug 28, 9:29 PM CDTSpecial Weather StatementMAFBorden46 min
Aug 28, 9:47 PM CDTAreal Flood AdvisoryMAFBorden, Scurry118 min
Aug 28, 10:39 PM CDTAreal Flood AdvisoryMAFBorden, Scurry2 hr
Aug 28, 10:48 PM CDTSpecial Weather StatementMAFWard42 min
Aug 28, 11:32 PM CDTSpecial Weather StatementMAFWard43 min
Aug 29, 12:03 AM CDTFlash Flood WarningMAFMitchell, Scurry3 hr
Aug 29, 1:40 AM CDTRiver Flood WarningMAFPresidio5 hr
Aug 29, 2:04 AM CDTFlood WatchMAFAndrews, Borden, Brewster, Crane, Culberson, Dawson and 18 more31 hr
Aug 29, 2:44 PM CDTSpecial Weather StatementMAFBrewster46 min
Aug 29, 2:45 PM CDTSpecial Weather StatementMAFPresidio45 min
Aug 29, 2:57 PM CDTAreal Flood AdvisoryMAFJeff Davis3 hr
Aug 29, 3:04 PM CDTAreal Flood AdvisoryMAFBrewster, Presidio3 hr
Aug 29, 3:37 PM CDTSpecial Weather StatementMAFCulberson38 min
Aug 29, 3:43 PM CDTSpecial Weather StatementMAFCulberson47 min
Aug 29, 4:04 PM CDTAreal Flood AdvisoryMAFBorden, Howard3 hr
Aug 29, 4:36 PM CDTAreal Flood AdvisoryMAFCulberson, Jeff Davis, Reeves3 hr
Aug 29, 4:51 PM CDTDust Storm AdvisoryMAFAndrews, Borden, Dawson, Gaines, Howard, Martin and 2 more24 min
Aug 29, 4:53 PM CDTDust Storm AdvisoryMAFAndrews, Borden, Dawson, Gaines, Howard, Martin and 2 more22 min
Aug 29, 5:54 PM CDTSpecial Weather StatementMAFLoving51 min
Aug 29, 5:56 PM CDTSpecial Weather StatementMAFCochran34 min
Aug 29, 6:19 PM CDTAreal Flood AdvisoryMAFCulberson, Loving, Reeves116 min
Aug 29, 6:34 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves56 min
Aug 29, 3:47 PM CDTSpecial Weather StatementMAFLea43 min
Aug 29, 4:18 PM CDTAreal Flood AdvisoryMAFLea117 min
Aug 29, 4:53 PM CDTSpecial Weather StatementMAFLea67 min
Aug 29, 5:05 PM CDTSevere Thunderstorm WarningMAFLea55 min
Aug 29, 5:07 PM CDTSpecial Weather StatementMAFLea53 min
Aug 29, 6:08 PM CDTAreal Flood AdvisoryMAFLea112 min
Aug 29, 6:13 PM CDTSpecial Weather StatementMAFLea32 min
Aug 29, 6:43 PM CDTSpecial Weather StatementMAFLea47 min

Nearby

Flash Flood Warnings in Texas, 2022Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.